# SDR YENA20110321221

- Difficulty date: March 21, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N506JB
- Make and model: Airbus A320-232
- Aircraft serial: 1235
- Aircraft time: 42,408 hours, 16,199 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454H
- Part serial: 4110
- Condition: Failed
- Location: E&E Bay
- Part time: 40,928 hours, 15,561 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 595 HPN-MCO, A/C DIVERTED TO PHL DUE TO VENT EXTRACT FAULT DURING CLIMBOUT, ELECTRICAL SMOKE SMELL AEVC CB OPENED.  PERFORMED TSM 24-00-00-810-823 AND CONFIRMED AVIONICS EXTRACT AT FAULT.  REMOVED AND REPLACED AVIONICS EXTRACT FAN PER AMM 21-26-08.  OPS CHECK OK.
